# SDR CALA9700049

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Torn
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 BY .375 INCH TEAR IN LOWER FLANGE OF LT HORIZONTAL STABILIZER FORWARD LEADING EDGE SPAR.  THE TEAR WAS LOCATED THREE FEET FROM OUTBOARD EDGE.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-10-5, FIGURE 1.
